I was put on prednisone 20 mg twice a day for 7 days. No tappering was administered and I am having severe headaches, light headedness, low blood sugar and fainting feeling. How long do these withdrawal symptoms last and do I need to contact a doctor? I can deal with these feelings as long as I know they are not life threatening.
I am on that medication also. I have been struggling getting off of it.
I've been on it since last Nov. Wish I had done my homework on it before I let them keep me on it so long. When I get a cut, it doesn't heal quickly or even slowly for that
matter. I cry all the time at the drop of a hat. Right now I am down to 6 mgm. when
ever I wind up in the E.R. with asthma issues right away they shoot me up with 120mgm
and nebs to control it. It really bites. Just wanted to let you know my stand on it.
I'm no doctor, but you being on it short term, I'm sure you will be allright and these
symptoms go away. Best of luck. lonote
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.